User menu

Accès à distance ? S'identifier sur le proxy UCLouvain | Saint-Louis

Search

Displaying 2 results.
    • Journal article
    Bayesian full information analysis of simultaneous equations
    Dreze, Jacques[UCL] Morales, J.-A. (1976<-->) Journal of the American Statistical Association — Vol. 71, no. 345, p. 919-923 (1976)
    • Journal article
    Bayesian limited information analysis of the simultaneous equations model
    Dreze, Jacques[UCL] (1976<-->) Econometrica — Vol. 44, no. 5, p. 1045-1075 (1976)